Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Hasse-Witt-matrix of special projective varieties

Leonhard Miller

Vol. 43 (1972), No. 2, 443–455
Abstract

The Hasse-Witt-matrix of a projective hypersurface defined over a perfect field k of characteristic p is studied using an explicit description of the Cartier-operator. We get the following applications. If L is a linear variety of dimension n + 1 and X a generic hypersurface of degree d, which divides p1, then the Frobenius-operator on Hn(X L;𝒪LY ) is invertible.

Mathematical Subject Classification 2000
Primary: 14G99
Milestones
Received: 28 June 1971
Published: 1 November 1972
Authors
Leonhard Miller